# SDR IPXA2020090359828

- Difficulty date: September 2, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 19,396 hours, 11,950 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD ENTRY DOOR SLIDE WILL NOT ARM.  DEFERRED FWD ENTRY DOOR EMERGENCY SLIDE IAW A300 MEL 52-11-01-4. DMP CW.  FOUND GIRT BAR EXTENSION & GIRT BAR MISALIGNED WHEN CLOSED.  REALIGNED GIRT BAR IAW AMM 25-61-21-0401, OPS CK NORMAL, PLACARD REMOVED THIS CLEARS M 718875.
